# SDR DL72S951089

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Sta 913 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 L/O CHK, .25 INCH CRACK AT STA 913 SUPPORT ANGLE ABOVE H BRACKET RT SIDE.  LANDING GEAR UPLOCK ATTACH STRUCTURE.  REPAIRED PER MM 53-11-0 PG 834.
